MAUDE Adverse Event Report: OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE

OMNICELL, INC. OMNICELL I.V.STATION; PHARMACY COMPOUNDING DEVICE
Model Number I.V. STATION
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2020 a preparation that was compounded by an i.V.Station device had a label affixed that contained incorrect content.The beyond use date (bud) printed on the label exceeded the expiration date provided by the vial manufacturer.Specifically, syringe drug preparations were labeled with a bud of (b)(6) 2020 while the succinylcholine drug vial used in the preparation indicated an expiration date of october 1, 2020.The software, which should consider vial expiration dates when calculating the bud, did not perform as intended and applied a date beyond allowable use.The mislabeled preparations were identified and there are no known adverse patient effects.
 
Additional Manufacturer Narrative
As of (b)(6) 2020, the establishment registration and listing for this device was updated to omnicell, inc.From aesynt, inc, which was not reflected in the original report submission.Therefore, this report is a correction to the manufacturer listed in sections d3 and g1.

Brand Name
OMNICELL I.V.STATION
Common Device Name
PHARMACY COMPOUNDING DEVICE
Manufacturer (Section D)
OMNICELL, INC.
51 pennwood place
warrendale PA 15086
MDR Report Key10448166
Report Number3011278888-2020-00021
Device Sequence Number17154771
Product Code NEP
UDI-Device Identifier08056477790007
UDI-Public(01)08056477790007(11)190909
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI.V. STATION
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer05/07/2021
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date05/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;